# SDR SWIA97810

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop Heat
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER HEAT INOP LIGHT ILLUMINATED.  RETURNED TO FIELD.  RESET CIRCUIT BREAKER ON LEFT PROPELLER HEATER.  GROUND RAN NR 1 ENGINE, ALL OPS NORMAL.
